MathSciNet Relay Station
MathSciNet bibliographic data
MR123594 (23 #A919) 16.48
Chase, Stephen U. A generalization of the ring of triangular matrices. Nagoya Math. J. 18 1961 13–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement